# SDR AALA20030880

- Difficulty date: August 20, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 5874278
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT ARMING SWITCH AT FORWARD FLIGHT ATTENDANT STATION INOPERATIVE.  REPLACED SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
